# SDR SWIA201436586

- Difficulty date: March 2, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 27,276 hours, 22,511 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strip
- Condition: Rough
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHEN SELECTING FLAPS 45, AIRCRAFT HAS PROMINENT RIGHT ROLL CHARACTERISTICS THAT NEEDS ALMOST 1/2 OF THE LT AILERON TRIM TO NEUTRALIZE.  FLT 4689 SANDED RT OTBD FLAP TEFLON STRIP LE TO A SMOOTH TRANSITION TO THE ADJACENT PAINT SURFACE IAW AMM.
